# SDR AU510001504

- Difficulty date: December 12, 2005
- Submitted: June 6, 2006
- Operation: General aviation
- Make and model: Emb EMB-110P1
- Engine: Pwa PT6A34
- Propeller: Hartzl HCB3TN3
- System (JASC): 5280 · Landing Gear Doors
- Part: Door
- Part number: 110272407
- Condition: Missing
- Location: Mlg
- Part time: 22,242 hours
- Stage of operation: LD
- How discovered: 9
- Nature of condition: D
- Precautionary procedure: O

## Discrepancy

RT MAIN LANDING GEAR INBOARD DOOR MISSING.  HINGES AND DOOR OPERATING RODS BROKEN.
